# SDR AALA202307144497

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A320*
- Aircraft serial: 7157
- Aircraft time: 19,901 hours, 7,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY FAULT IN  EMERGENCY POWER SUPPLY UNIT 15WL. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY.
